MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA25-100/I16-40
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504); Material Integrity Problem (2978)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 08/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2014, the patient was implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm.On (b)(6) 2018, endologix was made aware of a type 3b endoleak.The patient is scheduled to have a secondary procedure on (b)(6) 2018.As of the date of this report, the patient is reported to be stable and there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following events of a type 3b endoleak with sac growth.The reported type 3b endoleak is mostly likely device related with a contributing factor of a thick aortic calcifications.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.
 
Event or Problem Description
A secondary procedure was completed on 09/18/2018, the physician elected to reline the initial device with another bifurcated stent graft and a suprarenal stent graft extension.There have been no additional patient sequelae reported.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7872858
Report Number2031527-2018-00720
Device Sequence Number228493
Product Code MIH
UDI-Device Identifier00818009010032
UDI-Public(01)00818009010032(17)170729
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2017
Device Model NumberBA25-100/I16-40
Device Lot Number1252296-014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer08/15/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPRARENAL EXTENSION, LOT # 1203543020; SUPRARENAL EXTENSION, LOT # 1203543020
Outcome Attributed to Adverse Event Other; Required Intervention;